The Cauchy-Nicoletti problem with poles.
Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 211-224 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: Cauchy-Nicoletti problem
@article{GMJ_1995__2_2_47237,
     author = {Werner, T.},
     title = {The {Cauchy-Nicoletti} problem with poles.},
     journal = {Georgian mathematical journal},
     pages = {211--224},
     year = {1995},
     volume = {2},
     number = {2},
     zbl = {0821.34015},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47237/}
}
TY  - JOUR
AU  - Werner, T.
TI  - The Cauchy-Nicoletti problem with poles.
JO  - Georgian mathematical journal
PY  - 1995
SP  - 211
EP  - 224
VL  - 2
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47237/
LA  - en
ID  - GMJ_1995__2_2_47237
ER  - 
%0 Journal Article
%A Werner, T.
%T The Cauchy-Nicoletti problem with poles.
%J Georgian mathematical journal
%D 1995
%P 211-224
%V 2
%N 2
%U http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47237/
%G en
%F GMJ_1995__2_2_47237
Werner, T. The Cauchy-Nicoletti problem with poles.. Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 211-224. http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47237/